# SDR AALA202303060045

- Difficulty date: March 1, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,187 hours, 25,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A811U29
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND FASTENER HOLES IN AFT CARGO COMPARTMENT AFT BULKHEAD CENTER ACCESS PANEL LOWER SUPPORT LOCATED AT BODY STATION 947.5 AND BETWEEN RIGHT BUTT LINE 20 TO LEFT BUTT LINE 20. REMOVED AND INSTALLED NEW LOWER SUPPORT.
